# SDR CAL960119

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34838
- Make and model: Doug DC-9-82
- Aircraft serial: 49634
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fs 350
- Part time: 26,291 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - INSPECTION FOUND FUSELAGE BELLY SKIN DENTED AND GOUGED AT FS 350 BETWEEN LONGERON 28R AND 29R.  THE GOUGE WAS BURNISHED.  THE SMALL DENT WAS DRILLED OUT, AND FLUSH FASTENERS WERE INSTALLED IAW SRM 53-01, FIGURE 38, SHEET 1.  (M)
